×

zbMATH — the first resource for mathematics

Small perturbations of chaotic dynamical systems. (English. Russian original) Zbl 0702.58063
Russ. Math. Surv. 44, No. 6, 1-33 (1989); translation from Usp. Mat. Nauk 44, No. 6(270), 3-28 (1989).
The author mainly investigates statistical properties of chaotic dynamical systems such as the existence and properties of invariant measures on a stochastic attractor, the existence and estimation of the rate of correlation decay on these measures, the applicability of the central limit theorem, and so on. It is possible to investigate all these questions thoroughly by the method of symbolic dynamics.
The paper has the following structure. In the first section the author presents a description of the main constructions, methods, and results connected with stochastic attractors. In the second section he investigates the stability of stochastic attractors relative to small random perturbations. In the third section various effects in space discretization of dynamical systems are investigated. In the fourth section time discretizations of dynamical systems are studied.

MSC:
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37E99 Low-dimensional dynamical systems
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI